# SDR ASAA2025021556026

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 41,454 hours, 12,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 538300
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN INSPECTION FOUND TWO EMER CEILING LIGHT COVERS MISSING. GROUNDED - YES. REPLACED MISSING EMER CEILING LIGHT COVERS REF AMM 33-51-03.
